# SDR Q2SA20161218331

- Difficulty date: December 18, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOWER FUSELAGE AFT CARGO COMPARTMENT DOOR, EXTERNAL SKIN WITH SEVERAL DENTS AND DEFORMATION. REPAIRED AFT CARGO COMPT DOOR EXTERNAL SKIN DUE TO DENTS DEFORMATIONS IAW SRM 52-30-01 FIG 202 REPAIR 2.
